Discussions that mention valium

Anxiety board


Hi all,

I recently had a bad patch of anxiety precipitated by an inner ear condition. I took Ativan on two occasions. The first time I took 1 mg and the next time 0.5 mg. What I noticed was that once I had passed the half life of this med, I started feeling anxious again in the gut for no reason - butterflies - and then it would pass. This has never occurred the many times I have used valium over the years. Today, two days later, without Ativan, I experienced perhaps the worst panic attack I have ever known. It was way out of proportion to anything I had put up with before. Is it possible I have had some sort of rebound reaction to this drug to cause something so strong and sudden? Again it is not normal for me to experience panic to that degree. I know it sounds unlikely from just two doses but wondered if anyone else out there has had this happen?

Best....Scott
I doubt it was the ativan although valium may suit you better
inner ear problems can cause panic attacks from making you dizzy, etc
some docs were blaming all panic attacks on middle ear problems once